| Model Number |
DS2110X11B |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the dhr for this device, serial number h339520590781, did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.The reported failure of the trilogy evo system printed circuit board assembly is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to the manufacturer's service center for evaluation.There was no patient involvement, and no harm or injury reported.On evaluation, the device was found to have corrupted data in the electronically erasable programable read-only memory on the system/central processing unit as evidenced by ventilator inoperative device error code e-262.The system printed circuit board assembly would require replacement, however, no repairs were completed.The ventilator was processed as scrap.